Maxwell Stratum of Lagrangian Collapse
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 197-212
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_221_a10,
author = {V. M. Zakalyukin},
title = {Maxwell {Stratum} of {Lagrangian} {Collapse}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {197--212},
year = {1998},
volume = {221},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1998_221_a10/}
}
V. M. Zakalyukin. Maxwell Stratum of Lagrangian Collapse. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 197-212. http://geodesic.mathdoc.fr/item/TM_1998_221_a10/